# SDR CA020116007

- Difficulty date: November 6, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Mooney M20C
- Aircraft time: 2,440 hours
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YR1
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Damaged
- Location: Forward
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) OWNER DISCOVERED PROP WOULD NOT CYCLE AT PRE-FLIGHT INSPECTION.  AIRCRAFT WAS BROUGHT TO THE SHOP AND THE SPINNER WAS REMOVED.   GREASE FITTINGS WERE REMOVED AND OIL BEGAN TO RUN OUT.  PROP WAS REMOVED AND SENT FOR INSPECTION.
